Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 20,     Number 3,     Fall 2012

 

QUENCHING IN HIGH SPACE DIMENSIONS
FOR NONLINEAR WAVE EQUATIONS WITH
DAMPING
KEITH AGRE AND THERESA JORGENSEN

Abstract. In this article, we consider an initial-boundary value problem for a wave equation in n space dimension (n = 2; 3) with nonlinear damping and singular source terms. We establish the existence of local solutions and investigate the behavior of solutions. Under mild conditions, we prove several results concerning the quenching and non-quenching of solutions.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2012 Canadian Applied Mathematics Quarterly (CAMQ)